# SDR SWAA2023110708332

- Difficulty date: October 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LATCH WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2023-635219<[01] REPLACED LATCH WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR (2 E/A) IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND 51-40-02.;[02] TASK COMPLETED
